# SDR DALA2017011600453

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 62,231 hours, 26,557 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER REPAIR PER ERA 554504-14 REV ORIG. REMOVED DAMAGED STRINGER SECTION AND PREPARED REPLACEMENT PIECES  FOR INSTALL PER ERA 554504-14 REV ORIG. INSTALLED STRINGER REPAIR PER ERA 554504-14 ORIG. INSTALLED ID ON REPAIR AND TREATED AREA.  REF L/P 9449294 FOR CLOSE-UP OF CARGO. RII COMPLETE. PER ERA 554504-14 REV ORIG PARAGRAPH 3, COMPLY WITH FOLLOW-ON INSPECTION AS REQUIRED BY SRM 53-00-03 REPAIR 1 PAGE 211.
